MathSciNet Relay Station
MathSciNet bibliographic data
MR480883 22E45 (32M15)
Vergne, M.; Rossi, H. Analytic continuation of the holomorphic discrete series of a semi-simple Lie group. Acta Math. 136 (1976), no. 1-2, 1–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement